# SDR MASA200600373

- Difficulty date: February 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 17,238 hours, 13,202 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6150 COS - FLIGHT SPOILER CAUTION MESSAGE.  MAINTENANCE RESET.
